MathSciNet Relay Station
MathSciNet bibliographic data
MR794793 18D05 (18D30)
Mac Lane, Saunders; Paré, Robert Coherence for bicategories and indexed categories. J. Pure Appl. Algebra 37 (1985), no. 1, 59–80.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement